BibTeX record journals/siamcomp/DvirKSS13

download as .bib file

@article{DBLP:journals/siamcomp/DvirKSS13,
  author    = {Zeev Dvir and
               Swastik Kopparty and
               Shubhangi Saraf and
               Madhu Sudan},
  title     = {Extensions to the Method of Multiplicities, with Applications to Kakeya
               Sets and Mergers},
  journal   = {{SIAM} J. Comput.},
  volume    = {42},
  number    = {6},
  pages     = {2305--2328},
  year      = {2013},
  url       = {https://doi.org/10.1137/100783704},
  doi       = {10.1137/100783704},
  timestamp = {Sat, 27 May 2017 14:22:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamcomp/DvirKSS13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier